首页 | 本学科首页   官方微博 | 高级检索  
     检索      

OPTIMAL APPROXIMATE SOLUTION OF THE MATRIX EQUATION AXB = C OVER SYMMETRIC MATRICES
作者姓名:Anping  Liao  Yuan  Lei
作者单位:College of Mathematics and Econometrics, Hunan University, Changsha 410082, China
基金项目:The work of this author was supported in part by Natural Science Foundation of Hunan Province (No. 03JJY6028).
摘    要:Let SE denote the least-squares symmetric solution set of the matrix equation A×B = C, where A, B and C are given matrices of suitable size. To find the optimal approximate solution in the set SE to a given matrix, we give a new feasible method based on the projection theorem, the generalized SVD and the canonical correction decomposition.

关 键 词:最小二乘解  近似计算  计算方法  单数值
修稿时间:2005-12-15

OPTIMAL APPROXIMATE SOLUTION OF THE MATRIX EQUATION AXB = C OVER SYMMETRIC MATRICES
Anping Liao Yuan Lei.OPTIMAL APPROXIMATE SOLUTION OF THE MATRIX EQUATION AXB = C OVER SYMMETRIC MATRICES[J].Journal of Computational Mathematics,2007,25(5):543-552.
Abstract:
Keywords:Least-squares solution  Optimal approximate solution  Generalized singular value decomposition  Canonical correlation decomposition  
本文献已被 维普 等数据库收录!
设为首页 | 免责声明 | 关于勤云 | 加入收藏

Copyright©北京勤云科技发展有限公司  京ICP备09084417号